zbMATH — the first resource for mathematics

Strong laws of large numbers for double sequences of random elements. (English) Zbl 0952.60013
A random element is a measurable transformation from a probability space to a Banach space \(B\). The measurability is considered with respect to the Borel subsets of \(B\) and expected value of a random element is defined to be the Pettis integral. Strong laws of large numbers are proved for double sequences of independent random elements. The results obtained are new even for real-valued random elements.
60B12 Limit theorems for vector-valued random variables (infinite-dimensional case)
Full Text: EuDML
[1] GABRIEL J. P.: An inequality for sums of independent random variables indexed by finite dimensional filtering sets and its applications to the convergence of the series. Ann. Probab. 5 (1977), 779-786. · Zbl 0376.60057
[2] HOFFMANN-JORGENSEN J.-PISIER G.: The law of large numbers and the central limit theorem in Banach spaces. Ann. Probab. 4 (1976), 587-599. · Zbl 0368.60022
[3] ITO K.-NISIO M.: On the convergence of sums of independent Banach space valued random variables. Osaka J. Math. 5 (1968), 35-48. · Zbl 0177.45102
[4] ROHATGI V. K.: Convergence of weighted sums of independent random variables. Proc. Cambridge Philos. Soc. 69 (1971), 305-307. · Zbl 0209.20004
[5] WOYCZYNSKI W. A.: On Marcinkiewicz-Zygmund laws of large numbers in Banach spaces and related rates of convergence. Probab. Math. Statist. 1 (1980), 117-131. · Zbl 0502.60006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.